# SDR SWAA113998

- Difficulty date: June 1, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 28,829 hours, 16,762 cycles
- Engine: Cfmint CFM567B22
- Engine time: 6,915 hours, 4,195 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 888427
- Part serial: 876182
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN/AIR TURNBACK/DECLARED EMERGENCY.  NR 1 ENGINE FAILED IN FLIGHT.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
